# SDR HNAA2014120300340

- Difficulty date: December 3, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 55,652 hours, 62,996 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, TAKEOFF WARNING HORN SOUNDED.  RETURNED TO GATE.  RAN ACFT IN PROPER CONFIGURATION AND NO DISCREPANCIES NOTED.
